Read More
Date: 21-8-2019
![]()
Date: 20-7-2019
![]()
Date: 23-5-2019
![]() |
Fubini's theorem, sometimes called Tonelli's theorem, establishes a connection between a multiple integral and a repeated one. If is continuous on the rectangular region
, then the equality
![]() |
holds (Thomas and Finney 1996, p. 919).
REFERENCES:
Borwein, J.; Bailey, D.; and Girgensohn, R. Experimentation in Mathematics: Computational Paths to Discovery. Wellesley, MA: A K Peters, p. 18, 2004.
Fubine, G. "Sugli integrali multipli." Opere scelte, Vol. 2. Cremonese, pp. 243-249, 1958.
Samko, S. G.; Kilbas, A. A.; and Marichev, O. I. Fractional Integrals and Derivatives. Yverdon, Switzerland: Gordon and Breach, p. 9, 1993.
Thomas, G. B., Jr. and Finney, R. L. Calculus and Analytic Geometry, 8th ed. Reading, MA: Addison-Wesley, p. 919, 1996.
|
|
دخلت غرفة فنسيت ماذا تريد من داخلها.. خبير يفسر الحالة
|
|
|
|
|
ثورة طبية.. ابتكار أصغر جهاز لتنظيم ضربات القلب في العالم
|
|
|
|
|
قسم شؤون المعارف ووفد من جامعة البصرة يبحثان سبل تعزيز التعاون المشترك
|
|
|